# SDR VTZA96296

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 23095002
- Condition: Failure
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/RDU - FLT 6323 - DURING CLIMB AT 1910 HRS ON 8-9-96, MADE AN UNSCHEDULED LANDING DUE TO RT GENERATOR DROPPED OFF LINE.  AIRCRAFT RETURNED TO IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED RT GENERATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
